Reddy, Sivasankara A (1982) Higher order accuracy finite-difference schemes for hyperbolic conservation laws. In: International Journal for Numerical Methods in Engineering, 18 (7). pp. 1019-1029.Full text not available from this repository. (Request a copy)
An explicit algorithm which gives stable finite-difference schemes, of order of accuracy greater than two, for solving a quasi-linear hyperbolic system of partial differential equations in several space dimensions is presented. Third and fourth order accuracy schemes are derived using this algorithm. The fourth order scheme needs fewer flux evaluations than the scheme given by Abarbanel and Gottlieb.1 Numerical results obtained show that these schemes have the expected accuracy and stability.
|Item Type:||Journal Article|
|Additional Information:||The copyright belongs to John Wiley & Sons, Ltd.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||27 Jan 2006|
|Last Modified:||27 Aug 2008 11:42|
Actions (login required)